# SDR AMTA200600106

- Difficulty date: January 31, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG COMPT PRESS DECK FOUND WITH CORROSION BETWEEN FS 349-36 LBL 29-31.  FORWARD PRESSURE DECK CORROSION DAMAGE BEYOND SRM 53-11-00 FIG 6 LIMITS.  REPAIRED DAMAGED AREA IAW EER L1-53-00-00-11447 AND LOCKHEED DWG LCC-7622-500 REV A.  CLEANED, PRIMED AND TREATED AREA IAW SRM 51-21-02.  (M)
